# SDR SIMA20150217008

- Difficulty date: February 17, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 31,814 hours, 27,672 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP NR 8 HAS A BROKEN WIRE ON THE ACFT SIDE.  INSTALLED NEW CONNECTOR AT EMER LIGHT STRIP NR 8 IAW SWPM 20-00-03, SWPM 20-21-00 & WM 91-10-02.  CRIMPER EASI 6277, POSITIONER SER 7151.  FOR OPERATIONS CHECK SEE BOW 181199.
